Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 57, NWS Cleveland, OH

August 6, 2018Cuyahoga County, Lorain County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 6, 2018, 11:09 PM EDT for Cuyahoga County, Lorain County, Ohio. It was in force for 66 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2018, 11:09 PM EDT (03:09 UTC)
Expired
Aug 7, 2018, 12:15 AM EDT
In force
66 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cuyahoga County, OH, Lorain County, OH

The radar

The Cleveland radar (KCLE), 14 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 11:30 PM EDTTSTM WND DMG2 Ne Lorain, OHTREES INTO HOUSES, WIRES DOWN FROM STATE ROUTE 611 NORTH TO ALONG STATE 6 TO SHEFFIELD LAKE.
Aug 6, 11:40 PM EDTTSTM WND DMG2 N Cleveland, OHA PICTURE FROM SOCIAL MEDIA SHOWED LARGE TREE LIMB BLOWN DOWN AND BLOCKING ROAD NEAR 2000 E 31ST STREET.
Aug 6, 11:50 PM EDTTSTM WND DMG1 S Mayfield Heights, OHPICTURE FROM SOCIAL MEDIA REPORT SHOWS A COUPLE PINE TREES BLOWN DOWN. ONE TREE FELL ON GATES MILL BLVD. TIME WAS ESTIMATED.
Aug 6, 11:50 PM EDTTSTM WND DMG4 Nw Parma, OHPICTURE ON TWITTER SHOWED TWO PINE TREES DOWN AT W. 130TH AND SPRECHER AVENUE.
Aug 6, 11:56 PM EDTTSTM WND DMGBrook Park, OHTREE DOWN GLENWAY RD, TREE DOWN WITH MULTIPLE POWER LINES DOWN.
Aug 6, 11:56 PM EDTTSTM WND DMGBrook Park, OHTREE DOWN WITH MULTIPLE POWER LINES DOWN AT GLENWAY DRIVE AND HOLLAND ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 3.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2018-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2018-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
2017 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

491 
WUUS51 KCLE 070309
SVRCLE
OHC035-093-070415-
/O.NEW.KCLE.SV.W.0057.180807T0309Z-180807T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1109 PM EDT MON AUG 6 2018

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Cuyahoga County in northeastern Ohio...
  Lorain County in north central Ohio...

* Until 1215 AM EDT.

* At 1108 PM EDT, severe thunderstorms were located along a line
  extending from 9 miles northwest of Cleveland to near Lakewood to
  near Elyria, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Cleveland, Lorain, Elyria, Vermilion, Parma, Lakewood, Euclid, 
  Cleveland Heights, Strongsville, Westlake, North Royalton, North 
  Ridgeville, Solon, Avon Lake, Warrensville Heights, Amherst, 
  Grafton, Wellington and Highland Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning is occurring 
with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms. Do not drive 
your vehicle through flooded roadways.

&&

LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
      4142 8139 4135 8140 4135 8159 4129 8157
      4128 8162 4127 8197 4120 8198 4116 8234
      4139 8234 4149 8212 4153 8191 4153 8172
      4159 8162 4162 8149
TIME...MOT...LOC 0308Z 286DEG 26KT 4163 8180 4150 8187 4138 8207 

HAIL...<.75IN
WIND...60MPH
 
$$

Clark
4 follow-up statements
773 
WWUS51 KCLE 070334
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1134 PM EDT MON AUG 6 2018

OHC035-093-070415-
/O.CON.KCLE.SV.W.0057.000000T0000Z-180807T0415Z/
Cuyahoga OH-Lorain OH-
1134 PM EDT MON AUG 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR CUYAHOGA AND CENTRAL LORAIN COUNTIES...

At 1133 PM EDT, severe thunderstorms were located along a line
extending from near Euclid to near Cleveland to Strongsville to 7 
miles west of Grafton, moving east at 30 mph. Reports from east of 
Lorain to near Sheffield Lake indicate some tree damage has occured 
with this storm. 

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Cleveland, Lorain, Elyria, Parma, Lakewood, Euclid, Cleveland
Heights, Strongsville, Westlake, North Royalton, North Ridgeville,
Solon, Avon Lake, Warrensville Heights, Grafton, Highland Hills,
North Olmsted, Garfield Heights, Shaker Heights and Maple Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
      4142 8139 4135 8140 4135 8159 4133 8159
      4129 8157 4127 8197 4120 8198 4128 8229
      4139 8220 4147 8208 4153 8191 4153 8172
      4159 8162 4162 8149
TIME...MOT...LOC 0333Z 282DEG 27KT 4156 8148 4145 8164 4134 8184 4127
8217

HAIL...<.75IN
WIND...60MPH
 
$$
029 
WWUS51 KCLE 070355
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1155 PM EDT MON AUG 6 2018

OHC035-093-070415-
/O.CON.KCLE.SV.W.0057.000000T0000Z-180807T0415Z/
Cuyahoga OH-Lorain OH-
1155 PM EDT MON AUG 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR CUYAHOGA AND NORTHEASTERN LORAIN COUNTIES...

At 1154 PM EDT, severe thunderstorms were located along a line
extending from near Chesterland to Solon to near North Royalton to 
near Grafton, moving east at 25 mph. The strongest portion of the 
storm is located near Strongsville. 

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Cleveland, Elyria, Parma, Lakewood, Euclid, Cleveland Heights,
Strongsville, Westlake, North Royalton, North Ridgeville, Solon, Avon
Lake, Warrensville Heights, Grafton, Highland Hills, North Olmsted,
Garfield Heights, Shaker Heights, Maple Heights and South Euclid.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
      4142 8139 4135 8140 4135 8159 4129 8157
      4127 8197 4120 8198 4122 8203 4146 8210
      4151 8184 4151 8171 4162 8149
TIME...MOT...LOC 0354Z 271DEG 21KT 4155 8138 4140 8144 4130 8167 4129
8198

HAIL...<.75IN
WIND...60MPH
 
$$
727 
WWUS51 KCLE 070406
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1206 AM EDT TUE AUG 7 2018

OHC093-070415-
/O.CAN.KCLE.SV.W.0057.000000T0000Z-180807T0415Z/
Lorain OH-
1206 AM EDT TUE AUG 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LORAIN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. 

LAT...LON 4156 8139 4145 8139 4142 8137 4142 8139
      4135 8140 4135 8159 4133 8159 4129 8157
      4127 8188 4135 8187 4136 8197 4141 8197
      4147 8183
TIME...MOT...LOC 0405Z 272DEG 11KT 4133 8178 

$$

OHC035-070415-
/O.CON.KCLE.SV.W.0057.000000T0000Z-180807T0415Z/
Cuyahoga OH-
1206 AM EDT TUE AUG 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR CUYAHOGA COUNTY...

At 1205 AM EDT, a severe thunderstorm was located over North
Royalton, or 13 miles south of Cleveland, moving east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Strongsville, Westlake, North Royalton, Solon, Warrensville Heights, 
Highland Hills, North Olmsted, Garfield Heights, Shaker Heights, 
Maple Heights, South Euclid, Parma Heights, Rocky River, Broadview 
Heights and Brook Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4156 8139 4145 8139 4142 8137 4142 8139
      4135 8140 4135 8159 4133 8159 4129 8157
      4127 8188 4135 8187 4136 8197 4141 8197
      4147 8183
TIME...MOT...LOC 0405Z 272DEG 11KT 4133 8178 

HAIL...<.75IN
WIND...60MPH
 
$$

Mullen
647 
WWUS51 KCLE 070416
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1216 AM EDT TUE AUG 7 2018

OHC035-070425-
/O.EXP.KCLE.SV.W.0057.000000T0000Z-180807T0415Z/
Cuyahoga OH-
1216 AM EDT TUE AUG 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR CUYAHOGA COUNTY HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 4156 8139 4145 8139 4142 8137 4142 8139
      4135 8140 4135 8159 4133 8159 4129 8157
      4127 8188 4135 8187 4136 8197 4141 8197
      4147 8183
TIME...MOT...LOC 0415Z 286DEG 26KT 4131 8168 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 8:19 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Aug 6, 8:19 PM EDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
819 PM EDT Mon Aug 6 2018

.SYNOPSIS...
High pressure over the mid Atlantic states will weaken and
allow a cold front will move east into the region late tonight.
The front will stall across in the area Tuesday. Low pressure
will move east across Ohio along the boundary Wednesday. Weak
high pressure will build in for Thursday.

&&

.NEAR TERM /THROUGH TUESDAY/...
Front has not made much progress but activity is filling in along
the boundary from Detroit southwest towards Toledo and continuing SW
across Indiana. Will expect the more robust convection to the
west to favor a more southeasterly trajectory where a reservoir
of 3000 J/kg of CAPE remains. Less instability is present to
the east but expect showers with at least scattered
thunderstorms to continue eastward across the area overnight as
the front sinks southward. Main change with the update was to
raise pops in NW Ohio. Can not rule out a severe storm yet
through 11 PM but chances will continue to decrease with the
loss of daytime heating.

Previous discussion...
Radar shows isolated convection now along the lake breeze east
of KCLE and nothing much more across northern OH or nwrn PA. To
our west however convection across southern lower MI is moving
east. The HRRR looks to be having trouble with this so
confidence in its evolution is low. Movement is primarily east
however if the line develops further south it would time into or
at least near KTOL by around 5pm. A severe thunderstorm watch
is just to our west. Capes feeding into the line of storms are
between 2K and 4K J/kg would would expect storms to be
energetic as they move in. The HRRR may have a better handle on
subsequent convection which it develops to our west/northwest
and moves in after 00Z affecting most if not all locations
through the night. Will have likely pops most places with cat
pops northwest. Tuesday would expect showers and thunderstorms
to redevelop as a cold front drifts in from the northwest,
eventually stalling across the area or just to our southeast.
Models bring a short wave east across the region Tuesday night.
With moisture remaining in place will have chance pops for the
evening increasing to likely overnight with the best energy.
Highs Tuesday low to mid 80s.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
A somewhat active latter half of the week begins Wednesday with
a cold front draped across the area in the morning, moving east
out of the area by the afternoon. Opted for minor changes to
pops during the day, pushing the likely pops a bit further east
, but have retained mid/high chance pops for most of the area
with some reinforcing mid level energy pushing across the area
Wednesday. Surface high pressure will regain control across the
region Wednesday night into Thursday, and have opted for a dry
forecast Wednesday night through Thursday morning, although a
piece of mid level energy tracking southeast through the
southern Great Lakes may bring a stray shower Thursday morning
into the afternoon. A stronger cold front will push south
through the Great Lakes Thursday settling close to the region
Thursday night and moving into the area on Friday. Pops increase
from Thursday afternoon through Friday from north to south
across the area, with the highest pops on Friday in the mid/high
chance range. Kept temps close to previous forecast, leaning
towards consensus MOS vs. raw guidance. The warmest day on
Thursday could see highs in the mid 80s across the area.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Model trends are similar but still some doubt as to the timing
of systems in the Long Term Forecast. Both models have low
pressure system centered over Lake Erie by daybreak Saturday.
After that models diverge. GFS pushes low SE of forecast area
Saturday night, then it lifts north over the area again by
daybreak Monday. ECMWF on the other hand moves the low east of
the forecast area Saturday night then moves next system over the
area late Sunday into Monday. Best chance for convection
sometime Friday night into Saturday. Timing still in doubt so
went scattered -tsra both periods. Kept Saturday night into
Sunday dry then low chance pops from Sunday night into Monday.
Temps should remain near normal.

&&

.AVIATION /00Z Tuesday THROUGH Saturday/...
Showers and thunderstorms will continue to develop along a slow
moving frontal boundary extending from near Chicago to Toledo at
00Z. Thunderstorms have decreased in intensity but can not rule out
a few wind gusts to 40 knots or possibly stronger, mainly at NW Ohio
sites through 03Z. Brief heavy rainfall with IFR visibilities also
possible. The trend will be for thunderstorms activity to settle
south with time across TOL and FDY, with rain and scattered
thunderstorms continuing east across the other terminals through
10Z. A lull in activity is expected towards morning with scattered
activity filling back in on Tuesday afternoon. Conditions will
generally be VFR outside of thunderstorms although some MVFR
visibilities possible in the 09-13Z window. MVFR cigs also possible
on Tuesday in the morning with diurnal heating. Winds will be
Southerly ahead of the front, shifting to west or northwest
behind it on Tuesday.

OUTLOOK...Non-VFR possible with patchy morning BR. Non-VFR
likely in thunderstorms Tuesday afternoon through Wednesday.

&&

.MARINE...
Quiet conditions expected on the lake through the rest of the
week as high pressure remains centered south of the lake as a
cold front slowly approaches from the northwest. The front will
move across the lake Tuesday night into Wednesday, with
southwest winds becoming northwest behind the front. Winds will
quickly return to west/southwest flow by Thursday as high
pressure builds back across the lake. Another stronger cold
front will push south across the lake on Friday with winds
becoming northerly. Winds through the period will generally be
10 kts or less.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...TK
NEAR TERM...KEC/TK
SHORT TERM...Greenawalt
LONG TERM...DJB
AVIATION...KEC
MARINE...Greenawalt
Hazardous weather outlook, Aug 6, 5:44 AM EDT, 17 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
544 AM EDT Mon Aug 6 2018

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-070945-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
544 AM EDT Mon Aug 6 2018

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 6, 8:31 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
831 PM EDT MON AUG 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     FUNNEL CLOUD     2 WNW MAUMEE            41.58N 83.69W
08/06/2018                   LUCAS              OH   LAW ENFORCEMENT

            FUNNEL CLOUD I475 AND DUSSEL DR.

&&
Special weather statement, Aug 6, 10:07 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1007 PM EDT MON AUG 6 2018

OHZ008-009-018-019-070300-
Seneca-Huron-Erie-Sandusky-
1007 PM EDT MON AUG 6 2018

...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT
HURON...ERIE...SENECA AND SANDUSKY COUNTIES...

At 1006 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Sandusky to near Clyde to 8 miles
northeast of Fostoria. Movement was southeast at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms. Frequent lightning and brief heavy rainfall can also be
expected. Move indoors until these thunderstorms pass your area.

LAT...LON 4137 8341 4145 8304 4147 8301 4146 8299
      4149 8292 4149 8282 4151 8281 4148 8261
      4141 8250 4143 8241 4142 8235 4110 8234
      4104 8265 4103 8325 4115 8342
TIME...MOT...LOC 0206Z 304DEG 22KT 4144 8267 4128 8301 4125 8331

Clark
Special weather statement, Aug 6, 10:34 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1034 PM EDT MON AUG 6 2018

OHZ003-006-017-070330-
Wood-Hancock-Lucas-
1034 PM EDT MON AUG 6 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WOOD...NORTHERN HANCOCK
AND SOUTHWESTERN LUCAS COUNTIES...

At 1033 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Whitehouse to near Mcclure to 6
miles northeast of Continental. Movement was east at 20 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Findlay, Bowling Green, Fostoria, Perrysburg, Rossford, Waterville,
Whitehouse, North Baltimore, McComb, Weston, Arcadia, Rawson, Van
Buren, Maumee, Walbridge, Pemberville, Millbury, Haskins, Luckey and
Bradner.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4157 8388 4159 8342 4115 8343 4091 8380
      4097 8388
TIME...MOT...LOC 0233Z 290DEG 19KT 4149 8383 4129 8394 4115 8415

Clark
Local storm report, Aug 6, 10:38 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1038 PM EDT MON AUG 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND GST     SANDUSKY                41.45N 82.71W
08/06/2018  M55 MPH          ERIE               OH   TRAINED SPOTTER

            TSTM WITH WIND AND HEAVY RAIN.

&&
Special weather statement, Aug 6, 11:01 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1101 PM EDT MON AUG 6 2018

OHZ010-011-070400-
Lorain-Cuyahoga-
1101 PM EDT MON AUG 6 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUYAHOGA AND LORAIN
COUNTIES...

At 1101 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Westlake to Elyria to near Wakeman.
Movement was southeast at 20 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Cleveland, Lorain, Elyria, Vermilion, Western Vermilion, Parma,
Lakewood, Euclid, Cleveland Heights, Strongsville, Brunswick,
Westlake, North Royalton, North Ridgeville, Avon Lake, Warrensville
Heights, Amherst, Grafton, Highland Hills and North Olmsted.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4165 8149 4143 8150 4135 8153 4135 8159
      4128 8157 4126 8234 4143 8235 4154 8193
      4153 8172 4164 8155
TIME...MOT...LOC 0301Z 299DEG 20KT 4144 8194 4136 8209 4127 8232

Clark
Local storm report, Aug 6, 11:07 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1107 PM EDT MON AUG 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     TSTM WND GST     3 N CLEVELAND           41.52N 81.68W
08/06/2018  M40 MPH          CUYAHOGA           OH   ASOS

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 9:54 PM EDTSpecial Marine WarningCLE2 hr
Aug 6, 10:07 PM EDTSpecial Weather StatementCLEErie, Huron, Sandusky, Seneca53 min
Aug 6, 10:13 PM EDTSevere Thunderstorm WarningCLEErie, Sandusky47 min
Aug 6, 10:34 PM EDTSpecial Weather StatementCLEHancock, Wood56 min
Aug 6, 11:01 PM EDTSpecial Weather StatementCLECuyahoga, Lorain59 min
Aug 6, 11:16 PM EDTSpecial Weather StatementCLESandusky, Seneca44 min
Aug 6, 11:36 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain3 hr
Aug 6, 11:39 PM EDTSpecial Weather StatementCLEGeauga, Lake, Portage66 min
Aug 6, 11:57 PM EDTAreal Flood AdvisoryCLELucas, Wood3 hr
Aug 7, 12:35 AM EDTSpecial Weather StatementCLELorain, Medina40 min
Aug 7, 1:15 AM EDTSpecial Weather StatementCLEMedina, Summit60 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.